# SDR IPXA2025040384140

- Difficulty date: March 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 27,294 hours, 17,240 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774133200
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR STRUCTURE AT FR26/Y0 L/SIDE ADAPTER CLS HAS EXFOLIATION. DOT 34-013. VERIFIED PERMANENT REPAIR ACCOMPLISHED IAW EO-93257-REQ1 REV. 2 AND VT-MAE EA 300-5313-27-A3851.
